A note on the number of zeros of polynomials and exponential polynomials

Journal of Symbolic Logic 42 (1):99-106 (1977)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,855

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
16 (#671,952)

6 months
1 (#386,031)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
Les Fonctions Combinatoires Et les Isols.J. C. E. Dekker - 1972 - Journal of Symbolic Logic 37 (2):406-406.

Add more references

Similar books and articles

An Invitation to Model-Theoretic Galois Theory.Alice Medvedev & Ramin Takloo-Bighash - 2010 - Bulletin of Symbolic Logic 16 (2):261 - 269.
Ω in Number Theory.Toby Ord - 2007 - In C. S. Calude (ed.), Randomness and Complexity, from Leibniz to Chaitin. World Scientific. pp. 161-173.
Minimalization of Boolean Polynomials, Truth Functions, and Lattices.Mitchell O. Locks - 1978 - Notre Dame Journal of Formal Logic 19 (2):264-270.
Polynomials with Computable Coefficients.R. L. Goodstein - 1970 - Notre Dame Journal of Formal Logic 11 (4):447-448.
Inference Rules for Unsatisfiability.David A. Plaisted - 1979 - Dept. Of Computer Science, University of Illinois at Urbana-Champaign.
Lower Bounds for Modal Logics.Pavel Hrubeš - 2007 - Journal of Symbolic Logic 72 (3):941 - 958.